# SDR G60A045

- Difficulty date: March 7, 1999
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS LOADING AT SAN DIEGO, CA, THE AIRCRAFT WAS STRUCK BY A FORK LIFT. THE DAMAGE TO THE AIRCRAFT STRUCTURE CONSISTS OF A 48 INCH BY 6 INCH HOLE FORWARD OF THE FORWARD EQUIPMENT BAY.  (M)
